# SDR SWAA2019101537801

- Difficulty date: October 2, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,777 hours, 33,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A750113
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK TIE DOWN CORRODED IN AND AROUND FASTENER HOLE BETWEEN BS. 887 TO BS. 947, LBL 13.84. / R&R FLOOR TRACK PER SRM.
